MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; BMI SCALE

CONAIR CORPORATION CONAIR; BMI SCALE
Model Number WW78
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 - the product was not returned to the manufacturer.An evaluation cannot be complete.
 
Event or Problem Description
On (b)(6) 2018 - the consumer claims the product shattered while walking past in the bathroom.No injuries occued.

Brand Name
CONAIR
Common Device Name
BMI SCALE
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key7629184
Report Number1222304-2018-00009
Device Sequence Number1424716
Product Code MNW
UDI-Device Identifier00074108295156
UDI-Public00074108295156
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberWW78
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR